# SDR UPS803465

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 52597424
- Condition: Corrosion
- Location: Fs 458
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND INTERGRANULAR CORROSION AT LONGERON 34R, F.S. 458.  REPAIRED LONGERON.  IAW SRM 51-1-21, 51-1-20D.
